Arkansas, 2020Flooding in Arkansas, June 1 to 30, 2020
June 1 to 30, 2020 · NWS LZK · 8 events in 7 counties and zones
Flooding from heavy rains continued from May into June in several Arkansas rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Flooding from heavy rains continued from May into June in several Arkansas rivers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 31, 11:02 PM CST, 58 minutes earlier.
Area forecast discussion, May 31, 11:02 PM CST, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
1202 AM CDT Mon Jun 1 2020
.DISCUSSION...
Updated to include the 06Z aviation discussion below...
&&
.AVIATION...
Expect VFR conditions to persist through this TAF period for most
terminals. Winds will remain at 10 kts or less sustained. Some
high clouds could be seen as well.
&&
PREV DISCUSSION...(ISSUED 235 PM CDT Sun May 31 2020)
SHORT TERM...Tonight Through Tuesday
Over the next couple of days, surface high pressure will shift
eastward, with the upper ridge eroding. Southwest flow will
strengthen, with low level moisture increasing quite a bit Monday
and Tuesday. Temperatures will warm as well, but readings should
be not too far above climatological averages.
LONG TERM...Tuesday Night Through Sunday
The extended period forecast will start off a little unsettled as
weak troughing over the region keeps chances for rain across the
state through mid to late week. At this point, have kept PoPs less
than 50 as stronger forcing is anticipated to be north of the
state. However, given moist and warm conditions, expect adequate
instability across the region which will likely lead to scattered
thunderstorms during the afternoon and evening hours on Wednesday
and Thursday.
Synoptic high pressure will attempt to build back into the region on
Friday and Saturday, which will help to limit rain chances. However,
this may take a turn on Sunday when a potential tropical system
begins to advance towards the state from the Gulf of Mexico. At this
time, have kept PoPs around 20, with the highest likelihood of rain
expected across the southern portions of Arkansas.
Temperatures will be slightly above average through the period, with
highs in the mid to upper 80s and 90s, and lows in the upper 60s and
lower 70s. Additionally, expect dew point temperatures in the upper
60s and 70s through the majority of the period, which will tend to
make it feel a little bit warmer.
&&
.LZK Watches/Warnings/Advisories...NONE.
&&
Aviation...62
Hazardous weather outlook, May 31, 3:03 AM CST, 20 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
403 AM CDT Sun May 31 2020
ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-011000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
403 AM CDT Sun May 31 2020
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday Through Saturday
There will be some chances for isolated thunderstorms Wednesday
through Friday...mainly during the afternoon hours. However...the
threat for severe weather looks low.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
62/231
Flood, Woodruff
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Woodruff County, 3.54 mi WNW of Augusta to 3.17 mi WSW of Ruffwood
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.300, -91.428
Flooding continued at Augusta on the White River through June from heavy rains in May.
Flood, Monroe
- When
- June 1, 12:00 AM CST to June 29, 10:40 AM CST
- Where
- Monroe County, 2.55 mi NW of Clarendon to 1.82 mi SW of Clarendon
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.701, -91.337
Flooding continued at Clarendon on the White River through late June from heavy rains in May.
Flood, Prairie
- When
- June 1, 12:00 AM CST to June 19, 5:40 AM CST
- Where
- Prairie County, 1.23 mi N of Des Arc to 1.94 mi S of Des Arc
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.988, -91.501
Flooding continued into June on the White River at Des Arc.
Flood, White
- When
- June 1, 12:00 AM CST to June 19, 1:07 AM CST
- Where
- White County, 1.31 mi ESE of Watkins to 2.5 mi SW of Georgetown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.142, -91.459
Flooding continued into June on the White River at Georgetown.
Flood, Lawrence
- When
- June 1, 12:00 AM CST to June 18, 8:45 PM CST
- Where
- Lawrence County, 0.77 mi NNE of Black Rock to 1.87 mi N of Powhatan
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.110, -91.094
Flooding continued into June on the Black River at Black Rock.
Flood, Randolph
- When
- June 1, 12:00 AM CST to June 2, 3:00 AM CST
- Where
- Randolph County, 1.18 mi WNW of Pocahontas to 2.35 mi SW of Pocahontas
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.265, -90.990
Flooding continued into June on the Black River at Pocahontas.
Flood, Woodruff
- When
- June 1, 12:00 AM CST to June 3, 5:30 AM CST
- Where
- Woodruff County, 0.89 mi NNE of Cavell to 0.79 mi NNE of Patterson
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.262, -91.245
Flooding continued into June on the Cache River at Patterson.
Flood, Ouachita
- When
- June 1, 12:00 AM CST to June 4, 6:15 AM CST
- Where
- Ouachita County, 1.92 mi NNW of Camden to 1.31 mi NNW of Cullendale
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.604, -92.846
Flooding continued into June on the Ouachita River at Camden.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Arizona, June 1 to 6, 202010 deaths · 32 events
- Flooding in Illinois, June 1 to 7, 2020$30,000 · 3 events
- Drought in New Mexico, June 1 to 30, 202023 events
- Flooding in Missouri, June 1 to 17, 2020$20,000 · 2 events
- Drought in Oklahoma, June 1 to 30, 202014 events
- Flash Flooding in Texas, June 1, 2020$5,000 · 11 events
- Drought in Colorado, June 1 to 30, 202010 events
- Drought in Texas, June 1 to 30, 20208 events
- Hail in Minnesota, June 1, 20202.5 in hail · 7 events
- Flooding in South Dakota, June 1 to 30, 20206 events
- Flooding in Texas, June 1, 20205 events
- Drought in Guam, June 1 to 30, 20204 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 898128, 898129, 898920, 898921, 898922, 898923, 898924, 898925.